# SDR USAA000826

- Difficulty date: June 7, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N375US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22954
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 45,154 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND KEEL WEB LOWER CHORD CORRODED 1 INCH BY 82 INCHES, BS 645-BS 727 LT A/C BAY KEEL WEB LOWER CHORD.  (M)
